# SDR UIEA2019032103599

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,211 hours, 19,249 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS VERIFICATION FLIGHT ACCOMPLISHED, WXR RADAR FAIL.( OPS CHECKED WXR SYSTEM IAW AMM 34-43-00. OPS CHECK GOOD AT THIS TIME. )
